Journal of Differential Geometry

An application of gauge theory to four-dimensional topology

S. K. Donaldson

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 18, Number 2 (1983), 279-315.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1214437665

Digital Object Identifier
doi:10.4310/jdg/1214437665

Mathematical Reviews number (MathSciNet)
MR710056

Zentralblatt MATH identifier
0507.57010

Subjects
Primary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx]
Secondary: 53C05: Connections, general theory 57R10: Smoothing 57R55: Differentiable structures 58E15: Application to extremal problems in several variables; Yang-Mills functionals [See also 81T13], etc.

Citation

Donaldson, S. K. An application of gauge theory to four-dimensional topology. J. Differential Geom. 18 (1983), no. 2, 279--315. doi:10.4310/jdg/1214437665. http://projecteuclid.org/euclid.jdg/1214437665.


Export citation